Local rigidity of holomorphic curves in the complex Grassmann manifold G(2,6)

Jie Fei, Xiaowei Xu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


In this paper, we first obtain the Gauss equation for the non-degenerate holomorphic immersions from a Riemann surface into the complex Grassmann manifold G(2,6). By using it, we prove that any two linearly full non-degenerate holomorphic curves in G(2,6) are congruent if they have the same first and second fundamental forms.

Original languageEnglish
Pages (from-to)438-451
Number of pages14
JournalJournal of Geometry and Physics
Publication statusPublished - Nov 2017


  • Complex Grassmann manifold
  • Gauss equation
  • Holomorphic curves
  • Pseudo-holomorphic sequence

Cite this